MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL X1 LARGE JAW TISSUE SEALER; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL X1 LARGE JAW TISSUE SEALER; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSLX120L
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/21/2025.D4 batch #: y70505.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the device was received with dry tissue stuck it the jaw.The device was cleaning to perform the analysis.The device was tested on the generator and passed all functional testing.The energy output delivered from the device was verified.All tones were heard during functional testing.No issues were noted with the opening and closing of the jaws.There were no anomalies noted with the functionality of the device.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.Excessive body fluids may influence the opening and closing of the jaws.The accumulation of body fluids is a routine occurrence during surgical procedures and does not necessarily indicate a manufacturing defect in the device.It is possible that the tissue stuck in the jaw could have cause the issue reported.A manufacturing record evaluation was performed for the finished device lot/batch y70505, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during bowel resection procedure the cut button was not working.No patient harm reported.There was no surgical delay.

Brand Name
ENSEAL X1 LARGE JAW TISSUE SEALER
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
JABIL (TAJUANA)
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key21875511
Report Number3005075853-2025-02812
Device Sequence Number8741892
Product Code GEI
UDI-Device Identifier10705036015024
UDI-Public(01)10705036015024(17)290831(10)Y70505
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNSLX120L
Device Lot NumberY70505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Patient SexUnknown